Jump to content

Sponsored Ads



  • Latest Donations

  • Advertisemnt

  • 14 Questions about VA Disability Compensation Benefits Claims

    questions-001@3x.png

    When a Veteran starts considering whether or not to file a VA Disability Claim, there are a lot of questions that he or she tends to ask. Over the last 10 years, the following are the 14 most common basic questions I am asked about ...
    Continue Reading
     
  • Ads

  • Most Common VA Disabilities Claimed for Compensation:   

    tinnitus-005.pngptsd-005.pnglumbosacral-005.pngscars-005.pnglimitation-flexion-knee-005.pngdiabetes-005.pnglimitation-motion-ankle-005.pngparalysis-005.pngdegenerative-arthitis-spine-005.pngtbi-traumatic-brain-injury-005.png

  • Advertisemnt

  • Advertisemnt

  • Ads

  • Can a 100 percent Disabled Veteran Work and Earn an Income?

    employment 2.jpeg

    You’ve just been rated 100% disabled by the Veterans Affairs. After the excitement of finally having the rating you deserve wears off, you start asking questions. One of the first questions that you might ask is this: It’s a legitimate question – rare is the Veteran that finds themselves sitting on the couch eating bon-bons … Continue reading

Sponsored Ads

  • Searches Community Forums, Blog and more

  • Donation Box

    Please donate to support the community.
    We appreciate all donations!
usmcman001

Sertraline/trazodone And Ed Sexual Dysfunction Issues...

Recommended Posts

I am prescribed both of the meds above. I have some issues going on with ED and dysfunction. I have a PC dr appt coming up but want to be prepared on what to do. Is there an actual c&p exam for these and what is said/done during this. Any help would be great.

Share this post


Link to post
Share on other sites

Ad

What I've heard from others is, the mentioning of using enhancement drugs like viagra, levitra, etc, is saying you don't have the problem when using these drugs, or if you did try them, they didn't work with the ED. Best route is search prior post's by using the search box here on Hadit. Type in something like "ED C&P exams" and/or "ED Questionnaire for ratings". You can also check out different forems here. Other than that, it's all I can do to help. I'm sure others will chime in to help also.

coot

Share this post


Link to post
Share on other sites

I guess what you are saying here is that drugs the doc prescribed for (SC) depression/ptsd has caused ED secondary to sc depression/ptsd. There is no doubt that many/most antidepressants cause ED.

I think this is just like the rest of the stuff. Basically, you need a Veteran friendly doc who prescribes ED meds such as Viagra, and states that this condition (ED) is seconadary to SC anti depressant meds.

If the doc does this, then you should eventually, upon appeal, of course, get the extra 95 per month for "loss of use" of reproductive organ.

Of course, the VA wants to embarrass the Veteran by denying this and make sure he tells the whole world when his case goes to the CAVC that he has ED. Why does the VA just not make Veterans wear T-shirts whenever they go to the mall that says:

"I have ED due to taking anti depressants from my PTSD".

BUT

"I have been denied SC by the VA for Loss of Use of a Reproductive Organ"

....Just to make sure that EVERYONE has read your CAVC/BVA decision, since some may not have.

It is apparently not embarrassing enough to go to your doc to get ED meds....NOoooooooooo...your female doc may not tell EVERYONE. Lets make sure EVERY single person on earth...the entire Regional Office, the BVA, the CAVC staff..and any Vets advocate or attorney that reads about it can say "Gee...I did not know Bob Veteran had ED....I wonder why I saw him at Walmart the other day and he seemed to be pretty happy with his wife....I need to find out what his wife is doing to satisfy HER needs"..

Edited by broncovet

Share this post


Link to post
Share on other sites

Paxil is famous for producing ED in men and inability to have orgasm in both men and women. All SSRI uptake inhibitors do this even new drugs like wonder pain drug Cymbalta. Clonazepam will do it to you and all narcotics.

Share this post


Link to post
Share on other sites

Yes. I went through a C&P recently for medication use resulting in ED. The exam is standard male exam, they try to see if there are any other possible causes (physical, etc.) for what you might be experiencing and if they rule out the other possibilities, the medication as a cause should remain. My claim was pretty quick with this issue.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Ads

  • Ad

  • Latest News
  • Our picks

    • OK so I had pancreatectomy in 2003 due to an impacted goldstone 2/3 of my  Pancreas was removed I am type one diabetes with very large scars continued diarrhea stomach problems Constant back and shoulder pain I recently received a Nexus letter from my  endocrinologist related to my service in the gulf war.  Any suggestions or advice from anyone
    • I would like to meet other Hadit members who live in Michigan.  We have at least two major VA Hospitals (Battle Creek, Ann Arbor).  Or maybe you go to the the John Dingell in Detroit.  

      I like Ann Arbor.  I like the fact that most of the doctors there are also at the UM Hospital.  I don't like how uickly they seem to turn over though.  
        • Like
      • 5 replies
    • Really?
      I am confused.  A few days ago I spoke to a person at a VARO who said if I die from something other than service-connected my husband gets zero, zilch, squat.  Hmmmmmm, it seems the rules change willy-nilly...I have been rated 100% P & T for over 10 years, MS is static, and I am 56 years of age.

      Can a fellow Veteran shed a light on this?

      Thank you.
        • Haha
      • 15 replies
    • Fund raising for HadIt.com
      The site is supported through ads and ad free subscriptions, we are also asking for any support you would like to send our way. You can give a $1 or more it all helps. Keep in mind though that it is NOT tax deductible and we are NOT a non profit. As the site grows so do the costs and ads and subscription do not always keep pace with the costs. Any help is appreciated, but not required.
      • 11 replies
    • Carol Ozanecki- Blue Water vet Advocate called me with this news:

      https://www.stripes.com/news/lawmakers-launch-new-effort-to-provide-agent-orange-coverage-for-blue-water-navy-vets-1.525395

      Also there is a article in Pop Culture she sent to me----mentionig Blue Water vets buy I felt it was too political to post here. You can google it if you want to read it.

       

       
      • 10 replies
×

Important Information

{terms] and Guidelines